# SDR USAA920071225

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 51,834 hours, 35,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 727D, S23R.  REPAIRED FUSELAGE SKIN, BS 727D, S23R IAW USAIRWAYS TYPICAL REPAIR 53-60-03A.
